Alert archive / Florida / Red Flag Warnings in 2006
Red Flag Warning 45, NWS Miami, FL
NWS Miami, FL issued this red flag warning at May 12, 2006, 4:55 AM EDT for Broward County, Collier County, Florida. It took effect at May 12, 2006, 11:52 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 12, 2006, 4:55 AM EDT (08:55 UTC)
- In effect from
- May 12, 2006, 11:52 AM EDT
- Expired
- May 12, 2006, 7:00 PM EDT
- In force
- 7 hr
- Issued by
- NWS Miami, FL
Counties Broward County, FL, Collier County, FL
The radar
The Miami radar (KAMX), 76 km from the middle of the area, began a volume at 08:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 8.9 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 840 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1543 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KMFL 120855 RFWMFL RED FLAG WARNING NATIONAL WEATHER SERVICE MIAMI FL 455 AM EDT FRI MAY 12 2006 FLZ063-066-067-070-071-122300- /O.UPG.KMFL.FW.A.0029.060512T1600Z-060512T2300Z/ /O.NEW.KMFL.FW.W.0045.060512T1800Z-060512T2300Z/ GLADES-HENDRY-PALM BEACH WESTERN-EASTERN COLLIER-WESTERN BROWARD- 455 AM EDT FRI MAY 12 2006 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING FOR GLADES...HENDRY...EASTERN COLLIER...WESTERN PALM BEACH...AND WESTERN BROWARD COUNTIES FOR RELATIVE HUMIDITIES BELOW 35 PERCENT ALONG WITH 15 MPH SUSTAINED WINDS... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. DRIER AIR WILL SPREAD ACROSS SOUTH FLORIDA THIS AFTERNOON BEHIND A COLD FRONT. HIGH TEMPERATURES IN THE MID TO UPPER 80S ALONG WITH DEWPIONTS FALLING INTO THE 50S WILL ALLOW RELATIVE HUMIDITY VALUES TO FALL BELOW 35 PERCENT FOR AT LEAST A FEW HOURS THIS AFTERNOON ALONG WITH SUSTAINED WINDS AT NEAR 15 MPH. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF WIND... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ DG
4 follow-up statements
000 WWUS82 KMFL 121552 RFWMFL RED FLAG WARNING NATIONAL WEATHER SERVICE MIAMI FL 1152 AM EDT FRI MAY 12 2006 FLZ069-122300- /O.EXA.KMFL.FW.W.0045.060512T1800Z-060512T2300Z/ WESTERN COLLIER- 1152 AM EDT FRI MAY 12 2006 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR 20 FOOT WINDS AROUND 15 MPH FOR THIS AFTERNOON AND EARY EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM UNTIL 7 PM EDT. DRIER AIR WILL SPREAD ACROSS SOUTH FLORIDA THIS AFTERNOON BEHIND A COLD FRONT. HIGH TEMPERATURES IN THE MID 80S ALONG WITH DEW POINTS FALLING INTO THE 50S WILL ALLOW RELATIVE HUMIDITY VALUES TO FALL BELOW 35 PERCENT FOR AT LEAST A FEW HOURS THIS AFTERNOON ALONG WITH SUSTAINED WINDS AT NEAR 15 MPH. THEREFORE...A RED FLAG WARNING HAS BEEN ISSUED FOR WESTERN COLLIER COUNTY FROM 2 PM EDT UNTIL 7 PM EDT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF WIND... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ063-066-067-070-071-122300- /O.CON.KMFL.FW.W.0045.060512T1800Z-060512T2300Z/ GLADES-HENDRY-PALM BEACH WESTERN-EASTERN COLLIER-WESTERN BROWARD- 1152 AM EDT FRI MAY 12 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR THE 20 FOOT WINDS AROUND 15 MPH FOR THIS AFTERNOON AND EVENING... A RED FLAG WARNING REMAINS REMAINS IN EFFECT FROM 2 PM EDT UNTIL 7 PM EDT. DRIER AIR WILL SPREAD ACROSS SOUTH FLORIDA THIS AFTERNOON BEHIND A COLD FRONT. HIGH TEMPERATURES IN THE MID TO UPPER 80S ALONG WITH DEW POINTS FALLING INTO THE 50S WILL ALLOW RELATIVE HUMIDITY VALUES TO FALL BELOW 35 PERCENT FOR AT LEAST A FEW HOURS THIS AFTERNOON ALONG WITH SUSTAINED WINDS AT NEAR 15 MPH. THEREFORE...THE RED FLAG WARNING REMAINS IN EFFECT FOR GLADES...HENDRY...EASTERN COLLIER...WESTERN PALM BEACH...AND WESTERN BROWARD COUNTIES FROM 2 PM EDT UNTIL 7 PM EDT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF WIND... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ BAXTER
000 WWUS82 KMFL 121600 CCA RFWMFL RED FLAG WARNING NATIONAL WEATHER SERVICE MIAMI FL...CORRECTED 1152 AM EDT FRI MAY 12 2006 FLZ069-122300- /O.EXA.KMFL.FW.W.0045.060512T1800Z-060512T2300Z/ WESTERN COLLIER- 1152 AM EDT FRI MAY 12 2006 ...RED FLAG WARNING IN EFFECT FROM 2 PM EDT UNTIL 7 PM EDT FOR RELATIVE HUMIDITIES LOWER THAN 35 PERCENT, AND 20 FOOT WINDS AROUND 15 MPH FOR THIS AFTERNOON AND EARLY EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM UNTIL 7 PM EDT. DRIER AIR WILL SPREAD ACROSS SOUTH FLORIDA THIS AFTERNOON BEHIND A COLD FRONT. HIGH TEMPERATURES IN THE MID 80S ALONG WITH DEW POINTS FALLING INTO THE 50S WILL ALLOW RELATIVE HUMIDITY VALUES TO FALL BELOW 35 PERCENT FOR AT LEAST A FEW HOURS THIS AFTERNOON ALONG WITH SUSTAINED WINDS AT NEAR 15 MPH. THEREFORE...A RED FLAG WARNING HAS BEEN ISSUED FOR WESTERN COLLIER COUNTY FROM 2 PM EDT UNTIL 7 PM EDT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF WIND... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ FLZ063-066-067-070-071-122300- /O.CON.KMFL.FW.W.0045.060512T1800Z-060512T2300Z/ GLADES-HENDRY-PALM BEACH WESTERN-EASTERN COLLIER-WESTERN BROWARD- 1152 AM EDT FRI MAY 12 2006 ...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT UNTIL 7 PM EDT FOR RELATIVE HUMIDITIES LOWER THAN 35 PERCENT, AND THE 20 FOOT WINDS AROUND 15 MPH FOR THIS AFTERNOON AND EARLY EVENING... A RED FLAG WARNING REMAINS REMAINS IN EFFECT FROM 2 PM EDT UNTIL 7 PM EDT. DRIER AIR WILL SPREAD ACROSS SOUTH FLORIDA THIS AFTERNOON BEHIND A COLD FRONT. HIGH TEMPERATURES IN THE MID TO UPPER 80S ALONG WITH DEW POINTS FALLING INTO THE 50S WILL ALLOW RELATIVE HUMIDITY VALUES TO FALL BELOW 35 PERCENT FOR AT LEAST A FEW HOURS THIS AFTERNOON ALONG WITH SUSTAINED WINDS AT NEAR 15 MPH. THEREFORE...THE RED FLAG WARNING REMAINS IN EFFECT FOR GLADES...HENDRY...EASTERN COLLIER...WESTERN PALM BEACH...AND WESTERN BROWARD COUNTIES FROM 2 PM EDT UNTIL 7 PM EDT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF WIND... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ BAXTER
000 WWUS82 KMFL 121833 RFWMFL RED FLAG WARNING NATIONAL WEATHER SERVICE MIAMI FL 233 PM EDT FRI MAY 12 2006 FLZ063-066-067-070-071-122300- /O.NEW.KMFL.FW.A.0030.060513T1600Z-060513T2200Z/ /O.CON.KMFL.FW.W.0045.000000T0000Z-060512T2300Z/ GLADES-HENDRY-PALM BEACH WESTERN-EASTERN COLLIER-WESTERN BROWARD- 233 PM EDT FRI MAY 12 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR HUMIDITIES LOWER THAN 35 PERCENT, AND 20 FOOT WINDS AROUND 15 MPH FOR THIS AFTERNOON AND EARLY EVENING... ...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON FOR RELATIVE HUMIDITIES LOWER THAN 35 PERCENT FOR 4 HOURS OR MORE... DRIER AIR WILL SPREAD ACROSS SOUTH FLORIDA THIS AFTERNOON BEHIND A COLD FRONT. HIGH TEMPERATURES IN THE MID TO UPPER 80S ALONG WITH DEW POINTS FALLING INTO THE 50S WILL ALLOW RELATIVE HUMIDITY VALUES TO FALL BELOW 35 PERCENT FOR AT LEAST A FEW HOURS THIS AFTERNOON ALONG WITH SUSTAINED WINDS AT NEAR 15 MPH. THEREFORE... THE RED FLAG WARNING REMAINS IN EFFECT FOR GLADES...HENDRY... EASTERN COLLIER...WESTERN PALM BEACH...AND WESTERN BROWARD COUNTIES FROM 2 PM EDT UNTIL 7 PM EDT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF WIND... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. THE NATIONAL WEATHER SERVICE IN MIAMI HAS ALSO ISSUED A FIRE WEATHER WATCH FOR SATURDAY AFTERNOON FOR GLADES...HENDRY...EASTERN COLLIER...WESTERN PALM BEACH...AND WESTERN BROWARD COUNTIES. THE DRIER AIR WILL REMAIN IN PLACE ON SATURDAY WITH DEW POINTS IN THE LOWER TO MID 50S. TEMPERATURES WILL ALSO WARM UP INTO THE MID TO UPPER 80S SATURDAY AFTERNOON OVER THIS SAME AREA. THEREFORE...THE RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR HOURS OR MORE FOR SATURDAY AFTERNOON...AND A FIRE WEATHER WATCH HAS BEEN ISSUED FOR GLADES...HENDRY...EASTERN COLLIER...WESTERN PALM BEACH...AND WESTERN BROWARD COUNTIES. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. $$ FLZ069-122300- /O.CON.KMFL.FW.W.0045.000000T0000Z-060512T2300Z/ WESTERN COLLIER- 233 PM EDT FRI MAY 12 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR RELATIVE HUMIDITIES LOWER THAN 35 PERCENT, AND 20 FOOT WINDS AROUND 15 MPH FOR THIS AFTERNOON THROUGH EARLY EVENING... DRIER AIR WILL SPREAD ACROSS SOUTH FLORIDA THIS AFTERNOON BEHIND A COLD FRONT. HIGH TEMPERATURES IN THE MID 80S ALONG WITH DEW POINTS FALLING INTO THE 50S WILL ALLOW RELATIVE HUMIDITY VALUES TO FALL BELOW 35 PERCENT FOR AT LEAST A FEW HOURS THIS AFTERNOON ALONG WITH SUSTAINED WINDS AT NEAR 15 MPH. THEREFORE...A RED FLAG WARNING HAS BEEN ISSUED FOR WESTERN COLLIER COUNTY FROM 2 PM EDT UNTIL 7 PM EDT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF WIND... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ BAXTER
000 WWUS82 KMFL 121834 CCA RFWMFL RED FLAG WARNING NATIONAL WEATHER SERVICE MIAMI FL 233 PM EDT FRI MAY 12 2006 FLZ063-066-067-070-071-122300- /O.NEW.KMFL.FW.A.0030.060513T1600Z-060513T2200Z/ /O.CON.KMFL.FW.W.0045.000000T0000Z-060512T2300Z/ GLADES-HENDRY-PALM BEACH WESTERN-EASTERN COLLIER-WESTERN BROWARD- 233 PM EDT FRI MAY 12 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR RELATIVE HUMIDITIES LOWER THAN 35 PERCENT, AND 20 FOOT WINDS AROUND 15 MPH FOR THIS AFTERNOON AND EARLY EVENING... ...FIRE WEATHER WATCH IN EFFECT SATURDAY AFTERNOON FOR RELATIVE HUMIDITIES LOWER THAN 35 PERCENT FOR 4 HOURS OR MORE... DRIER AIR WILL SPREAD ACROSS SOUTH FLORIDA THIS AFTERNOON BEHIND A COLD FRONT. HIGH TEMPERATURES IN THE MID TO UPPER 80S ALONG WITH DEW POINTS FALLING INTO THE 50S WILL ALLOW RELATIVE HUMIDITY VALUES TO FALL BELOW 35 PERCENT FOR AT LEAST A FEW HOURS THIS AFTERNOON ALONG WITH SUSTAINED WINDS AT NEAR 15 MPH. THEREFORE... THE RED FLAG WARNING REMAINS IN EFFECT FOR GLADES...HENDRY... EASTERN COLLIER...WESTERN PALM BEACH...AND WESTERN BROWARD COUNTIES FROM 2 PM EDT UNTIL 7 PM EDT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF WIND... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. THE NATIONAL WEATHER SERVICE IN MIAMI HAS ALSO ISSUED A FIRE WEATHER WATCH FOR SATURDAY AFTERNOON FOR GLADES...HENDRY...EASTERN COLLIER...WESTERN PALM BEACH...AND WESTERN BROWARD COUNTIES. THE DRIER AIR WILL REMAIN IN PLACE ON SATURDAY WITH DEW POINTS IN THE LOWER TO MID 50S. TEMPERATURES WILL ALSO WARM UP INTO THE MID TO UPPER 80S SATURDAY AFTERNOON OVER THIS SAME AREA. THEREFORE...THE RELATIVE HUMIDITIES WILL FALL BELOW 35 PERCENT FOR FOUR HOURS OR MORE FOR SATURDAY AFTERNOON...AND A FIRE WEATHER WATCH HAS BEEN ISSUED FOR GLADES...HENDRY...EASTERN COLLIER...WESTERN PALM BEACH...AND WESTERN BROWARD COUNTIES. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. $$ FLZ069-122300- /O.CON.KMFL.FW.W.0045.000000T0000Z-060512T2300Z/ WESTERN COLLIER- 233 PM EDT FRI MAY 12 2006 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING FOR RELATIVE HUMIDITIES LOWER THAN 35 PERCENT, AND 20 FOOT WINDS AROUND 15 MPH FOR THIS AFTERNOON THROUGH EARLY EVENING... DRIER AIR WILL SPREAD ACROSS SOUTH FLORIDA THIS AFTERNOON BEHIND A COLD FRONT. HIGH TEMPERATURES IN THE MID 80S ALONG WITH DEW POINTS FALLING INTO THE 50S WILL ALLOW RELATIVE HUMIDITY VALUES TO FALL BELOW 35 PERCENT FOR AT LEAST A FEW HOURS THIS AFTERNOON ALONG WITH SUSTAINED WINDS AT NEAR 15 MPH. THEREFORE...A RED FLAG WARNING HAS BEEN ISSUED FOR WESTERN COLLIER COUNTY FROM 2 PM EDT UNTIL 7 PM EDT. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF WIND... LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. $$ BAXTER
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at May 12, 4:00 AM EDT, 55 minutes earlier.
Area forecast discussion, May 12, 4:00 AM EDT, 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 400 AM EDT FRI MAY 12 2006 .DISCUSSION...A LINE OF SHOWERS AND THUNDERSTORMS CONTINUES TO MOVE SOUTHEAST NOW INTO NORTHWESTERN PORTIONS OF THE AREA AT THIS TIME...FROM NAPLES TO LAKE OKEECHOBEE. PORTIONS OF THIS LINE ARE BROKEN...SO DIFFICULT TO SAY HOW MUCH OF THIS ACTIVITY WILL MAKE IT SOLIDLY TO THE EAST COAST METRO AREAS AT AROUND SUNRISE THIS MORNING...SO WILL GO WITH CHANCE POPS FOR THIS MORNING ACROSS THE EAST COAST METRO AREAS IN ASSOCIATION WITH THIS LINE OF ACTIVITY. THIS LINE OF CONVECTION LOOKS TO BE ASSOCIATED ALONG A PRE-FRONTAL TROUGH...SINCE DEWPOINTS ARE STILL IN THE UPPER 60S BEHIND THE LINE INTO CENTRAL FL. A SHARPER DEWPOINT GRADIENT EXISTS NORTH OF TAMPA...AND THAT AIR WILL MAKE INTO SOUTH FL LATER THIS AFTERNOON. ONCE THIS LINE OF CONVECTION EXITS THE AREA EARLY THIS MORNING...THERE STILL IS A POSSIBILITY FOR ISOLATED THUNDERSTORMS THROUGH THIS AFTERNOON (ESPECIALLY EARLY AFTERNOON BEFORE DRIER AIR MOVES IN) ALONG THE ATLANTIC COAST...BUT BY THIS EVENING THE FRONT WILL HAVE PUSHED DRIER AIR INTO THE AREA...SHUTTING OFF THE CHANCE FOR RAINFALL FOR THE NEXT SEVERAL DAYS. HIGH PRESSURE WILL CONTROL SOUTH FL WEATHER THROUGH THE UPCOMING WEEKEND...WITH HIGHS IN THE 80S ALONG WITH MUCH LOWER HUMIDITY LEVELS. AN EAST COAST TROUGH SETS UP THROUGH MUCH OF NEXT WEEK...AND THIS WILL BRING ANOTHER FRONT INTO SOUTH FLORIDA NEXT WEEK. LATEST GFS RUN SHOWS THE NEXT COLD FRONT MAKING IT HERE BY EARLY TUESDAY...THEN STALLING ACROSS THE AREA THROUGH LATE WEDNESDAY BEFORE CLEARING THE AREA BY LATE NEXT WEEK. SO THE NEXT CHANCE OF MUCH NEEDED RAIN FOR SOUTH FLORIDA LOOKS TO BE TUE-WED. && .MARINE...WINDS WILL GENERALLY PREVAIL AT LESS THAN 15 KNOTS...KEEPING SEAS LOW AT GENERALLY 4 FT OR LESS THROUGH THE FORECAST PERIOD. && .FIRE WEATHER...DRIER AIR WILL MOVE INTO SOUTH FLORIDA DURING THE AFTERNOON HOURS...BUT THE BIGGEST DEWPOINT DROP LIKELY WILL NOT TAKE PLACE UNTIL LATE THIS AFTERNOON. SO CONFIDENCE IS LOW ON WHETHER A LONG DURATION OF CRITICAL RHS WILL BE MET. HOWEVER...WINDS BEHIND THE FRONT LATE THIS AFTERNOON COULD PREVAIL AT 15 MPH...AND WITH EXPECTED MIN RHS OF 30-35 PERCENT INTERIOR...RED FLAG CRITERIA COULD BE MET...SO WILL PUT UP A RED FLAG WARNING FOR ALL INTERIOR SOUTH FL ZONES. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 88 65 83 69 / 50 5 5 5 FORT LAUDERDALE 88 68 84 71 / 50 5 5 5 MIAMI 88 68 86 71 / 50 5 5 5 NAPLES 83 67 83 66 / 20 5 5 5 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && DG
Hazardous weather outlook, May 11, 9:31 AM EDT, 19 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 931 AM EDT THU MAY 11 2006 FLZ063-066>075-121000- GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN- WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD- BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN- MAINLAND MONROE- 931 AM EDT THU MAY 11 2006 ...A FEW STRONG STORMS POSSIBLE EAST COAST AREAS THIS AFTERNOON... ...SCATTERED THUNDERSTORMS THIS AFTERNOON, EXCEPT ISOLATED WEST COAST... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: ISOLATED THUNDERSTORMS SHOULD DEVELOP ALONG THE WEST COAST SEA BREEZE EARLY THIS AFTERNOON, AND BECOME MORE SCATTERED IN NATURE AS THE WEST COAST SEA BREEZE MOVES EAST ACROSS THE STATE. A FEW OF THE THUNDERSTORMS COULD EVEN BECOME STRONG OVER THE EAST COAST AREAS LATE THIS AFTERNOON, ESPECIALLY WHERE THE EAST AND WEST COAST SEA BREEZE COLLIDES. ANY STORMS THAT DO BECOME STRONG WILL HAVE SMALL HAIL, GUSTY WINDS UP TO 50 MPH, FREQUENT LIGHTNING STRIKES, AND LOCALLY HEAVY RAINFALL. IF YOU SEE LIGHTNING OR HEAR THUNDER MOVE INSIDE UNTIL THE STORMS HAVE PASSED BY. HAIL: COOLER AIR ALOFT OVER SOUTH FLORIDA WILL REMAIN IN PLACE THIS AFTERNOON. THIS WILL ALLOW FOR THE POSSIBILITY OF SOME SMALL HAIL WITH THE STRONGER STORMS THAT DO DEVELOP LATE THIS AFTERNOON. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED FOR THE EAST COAST AREAS LATE THIS AFTERNOON. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.MIAMIWEATHER.INFO. BAXTER
In the hours before
Special weather statement, May 12, 4:12 AM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 412 AM EDT FRI MAY 12 2006 FLZ069-070-120900- EASTERN COLLIER-WESTERN COLLIER- 412 AM EDT FRI MAY 12 2006 AT 409 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM BELLE MEADE TO 11 MILES SOUTHWEST OF MARCO ISLAND...MOVING EAST AT 25 MPH. EXPECT FREQUENT LIGHTNING...GUSTY WINDS TO 50 MPH...PEA-SIZED HAIL... AND TORRENTIAL DOWNPOURS. A WARNING WILL BE ISSUED IF THIS THUNDERSTORM ACTIVITY STRENGTHENS. RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. GARCIA
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 5:34 AM EDT | Special Marine Warning | MFL | 41 min | |
| May 12, 6:10 AM EDT | Severe Thunderstorm Warning | MFL | Broward, Palm Beach | 33 min |
| May 12, 2:33 PM EDT | Fire Weather Watch | MFL | Broward | 14 hr |
Nearby
Red Flag Warnings in Florida, 2006Every red flag warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.